You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Collocation Method for Two-Point Boundary Value Problems
J. H. Ahlberg and T. Ito
Mathematics of Computation
Vol. 29, No. 131 (Jul., 1975), pp. 761-776
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2005287
Page Count: 16
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This article is concerned with the use of collocation by splines to numerically solve two-point boundary value problems. The problem is analyzed in terms of cubic splines first and then extended to the use of quintic and septic splines. Consideration is given both to convergences as the mesh is refined and to the band-width of the matrices involved. Comparisons are made to a similar approach using the Galerkin method rather than collocation.
Mathematics of Computation © 1975 American Mathematical Society